Analogues of limit point theorems for higher-order
Doklady Akademii Nauk, Tome 338 (1994) no. 3, pp. 306-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_3_a4,
author = {K. A. Mirzoev},
title = {Analogues of limit point theorems for higher-order},
journal = {Doklady Akademii Nauk},
pages = {306--309},
year = {1994},
volume = {338},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_3_a4/}
}
K. A. Mirzoev. Analogues of limit point theorems for higher-order. Doklady Akademii Nauk, Tome 338 (1994) no. 3, pp. 306-309. http://geodesic.mathdoc.fr/item/DAN_1994_338_3_a4/